# SDR SWAA2022111560917

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CABIN WET AREA FLOOR BEAM UPPER CAP STA 986.5 LBL 45 MKD DOT / [01] REMOVED CORROSION AT AFT CABIN WET AREA FLOOR BEAM UPPER CAP STA 986.5; LBL 45 AS PER REF SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CABIN WET AREA FLOOR BEAM UPPER CAP STA 986.5 LBL 45 IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .109'; EQUIP: OLYMPUS 27MG CAL DUE: 4/23 B/C 172139;[04] JOB WILL BE ACCOMPLISHED IN THE ITEM TTG8Q00FKE2K. PER REF EA M-21-153---612;[05] VERIFIED STEP 4.;[06] CORRECTION STEP 4. JOB WILL BE ACCOMPLISHED IN THE ITEM TTG8Q00FKE2K. PER REF EA M-21-153-00612
